# SDR 08FDEA01593

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65175186
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRWELL RT SIDE BELOW AIRSTAIR ACTUATOR FITTING, TORQUE BOX BS 1263 UPPER ANGLE AFT SIDE OF BULKHEAD HAS CRACK.  REMOVED UPPER ANGLE AFT SIDE IAW SRM 51-30-2. REMOVED WEB DOUBLER AND SEAL AND SEAL RETAINER FOR ACCESS IAW SRM 51-30-2. CUT OUT WEB DIM 29" X 25" FOR ACCESS IAW SRM 51-10-1. LOCATED AND DRILLED NEW ANGLE IAW SRM 51-30-5. INSTALLED NEW ANGLE IAW SRM 51-20-0. FABRICATED NEW WEB IAW 51-20-01 AND 53-10-02. TREATED AND PRIMED NEW WEB IAW SRM 51-10-2. WEB INSTALLED IAW SRM 51-30-2.
